# SDR AALA991225

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor Unit
- Part number: HG1057ER03
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 947 - AFTER TAKEOFF DFW, LIM RIGHT FUEL QTY INDICATOR INDICATED 2000 TO 2500 LBS GREATER THAN LEFT FUEL QTY INDICATOR.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED FUEL QTY PROCESSOR UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
